# SDR NE62003F00000

- Difficulty date: November 29, 2002
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N2619G
- Make and model: Cessna 414A
- Aircraft serial: 414A0290
- Engine: Cont TSIO520*
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Part number: 56541091
- Condition: Damaged
- Location: Lt Nacelle
- Part time: 5,920 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE OUTBOARD BEAM, DURING INSPECTION OF THE LT ENGINE NACELLE, BOTH EXHAUST ELBOW SUPPORT BRACKETS WERE BROKEN.  OUTBOARD EXHAUST ELBOW SUPPORT BRACKET CLAMP, HAD WORN THROUGH THE NACELLE SKIN.  THE OUTBOARD FORWARD EXHAUST SLIP JOINT FLANGE HAD WORN THROUGH THE NACELLE SKIN.
